MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-3-3D-ES
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a solitaire ab had coil protrusion struts.The patient was undergoing surgery for treatment of a saccular, unruptured located on the right internal carotid artery, c7 segment aneurysm with a max diameter of 5.89mm and a 3.66mm neck diameter.The parent vessel was stated to be the right internal carotid artery measuring at 4.52mm.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.It was reported that the operator planned to treat the patient¿s acutely ruptured aneurysm with a stand-alone coil embolization, a sab stent was prepared in case stent assistance was required.During the procedure, an echelon microcatheter was advanced into the aneurysm sac, and after the rebar catheter was selectively positioned, initial coil filling was performed.The coil could not be stabilized within the aneurysm; therefore, the sab stent was deployed for assistance, followed by coil delivery for aneurysm embolization.However, the coil continued to protrude and herniate into the parent artery.The operator retrieved the coil for adjustment and attempted re-embolization, but the sab stent was still unable to effectively prevent coil protrusion.After repeated attempts, the operator withdrew the sab stent and deployed an ep stent for assistance, and the procedure was completed successfully.There was coil protrusion through struts.There was no friction or difficulty during delivery.The rhv was tight and the stent that completely apposed to the vessel wall was not kinked.All device were prepared as indicated in the ifu and no patient complications were associated with this event.Ancillary devices include a react-71-115 guide catheter.Additional information was received reporting that the cause of the coil protrusion was not determined, however, it was noted that, "from the result, the coil repeatedly protruded into the parent artery." additional information received.The coil used in the event was a 1.5 mm axium prime es coil.

Brand Name
AXIUM PRIME BARE PL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25662004
Report Number9617601-2026-04028
Device Sequence Number21427540
Product Code KRD
UDI-Device Identifier00763000313654
UDI-Public(01)00763000313654(17)280520(10)231402270
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1.5-3-3D-ES
Device Catalogue NumberAPB-1.5-3-3D-ES
Device Lot Number231402270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight72 KG